| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A consumer reported that after implantation of intraocular lens (iol), he had starbursts in his vision and blurry vision in center of lens when driving, also noted the edges of letters were blurry during his eye exam.He was prescribed with glaucoma drops but he had not noticed any improvement.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).